No, but are you talking about the herb and it's berries or the "homoepathic" remedy...which of course is placebo and requires BELIEF?
Hawthorn seems to be a pretty potent sedative and BP lowerer; maybe I'll look into it?
Does one typically do it as a tea, or crushed berries...maybe over some Haagen Dasz???
That reminds me; I have a bottle of Valerian (ohh the gaggy smell) that's ALSO a sedative...maybe I should see what it does for my BP.
I don't know much about it, I'm going to go pick the brain of the guy at the Vitamin Shoppe. According to my pharmacist I would want the kind that's called that name in parenthesis in my title line that I can't pronounce. I don't know if that is berries, tea or what. I hope it is just a capsule which I can swallow though.
Oh dear, picking the brain of the guy at Vitamin Shoppe is going to take a MIGHTY small pair of tweezers indeed. Although I DO like the chain, I wouldn't DREAM of asking about a product other than "Do you HAVE it?"
THey print a NICE catalogue!
Lenin - Valerian is next on my list of things to try
I am currently trying hibiscus tea, sometimes it seems like it works & other times nothing happens
I'm leaning toward thinking my BP is stress related since even when i was on meds different things will initially lower my bp then after a while dont do anything
if i have one scotch my bp drops right down to the higher end of the normal range
a friend of mine recently started taking something called hyprava, its a mix of several herbs & pretty expensive, she is middle aged & overweight (not reall bad) & hers is now running 110/60, she was going to try to wean off the toprol which never worked very well for her anyway
I took hawthrone berry and ginko biloba and I was surprised when after a few weeks my pressure was being consistent at 130'-140's/80's My pressure usually is in the 200/100's range.
I know it wasn't placebo because I wasn't expecting it, I was only doing a trial run with it just to see, but alas the side effect were comparable to avapro or calcium channel blockers as far as fatigue and exercise intolerance is concerned, no swelling by the way was evident.
the side effects was why I quit (and I was only taking 2 pills a day) but then after a while my pressure shot up to the stage 3 and 4 ranges. so now I am trying a beta blocker but I just might go back to the herbs instead since I read some horrible things about torprol, will consult my doctor tomorrow none the less..